# SDR AALA20161110018

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 50,048 hours, 13,945 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 285N12341
- Part serial: 285N1234D00045
- Condition: Faulty
- Location: Flap System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RECIEVED, AN EICAS TRAILING EDGE FLAP ASYMMETRY INDICATION.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED. MAINTENANCE REMOVED AND REPLACED FLAP/SLAT ACCESSORY MODULE IAW 27-59-11-024-001-424-006. ACCOMPLISHED TRAILING EDGE FLAP SYSTEM OPS TESTED IAW AMM 27-59-00-715-059. SYSTEM CHECKED NORMAL.
